|I have missed two dose of PEP in one week?
Nov 17, 2013
Hellor Doctor Young
I took Lamivudine 150ng and Zidovudine 300mg after 3 hours of exposure, and continuing 2 times a day. But the 4th and 5th day of first week of treatment, I forgot to take pills when go to school at the morning so I took them late for 6 hours and 19 hours in 2 continuous days , it's mean i missed 1 or 2 dose of ARV in one week. So May it take me to high risk of possitive of HIV?
And another question : the side effects of ARV make me fever, headache, nausea and symtomps like have a flu, my liver function is not good, with 80 unit of ALT and 67 unit of AST, HBsAg negative, AntiHCV negative ( tested before take PEP), so what the med may I use to relief those side effects? NSAID without Paracetamol? And any supplements?
Thank for your reading, Regard Duy, from Vietnam
| Response from Dr. Young
Hi Duy and thanks for posting from Vietnam.
While your two doses were late, I don't think that this should have a dramatic impact on your PEP.
Regarding side effects, the nausea and headaches are very characteristic of the zidovudine part of your PEP treatment; taking the medication with food sometimes helps with these symptoms. NSAIDS or paracetamol can be taken to help (though make sure that you stay adequately hydrated). Supplements have little effect on the severity of the side effects.
I hope this is helpful and feel free to write back anytime. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin After Touching A Bloody Scab Sign Of HIV AIDS
- Penis Discharge After Vaginal Sex Condom Broke Worried I Have HIV
- Sore On Tongue After Licking Anus Worried I Have HIV
- Swollen Glands After Anal Fingering Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
- White Discharge After Touching Vaginal Fluid Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.